# SDR CALA9801325

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14024
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B5003737
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHT IN CEILING ABOVE ROW 23 HKL INOPERATIVE.  THE EMERGENCY LIGHT ASSEMBLY AND BATTERY WERE REPLACED IAW MM 33-51-07, PAGE 201-202, ITEM 3.
